| Catalog Number |
311-0212 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The event took place outside the united states (in france) and was associated with a product that is also cleared for the market in the united states.
Event or Problem Description
The patient was revised due to a loosening on (b)(6) 2024.The implantation date was on (b)(6) 2023.A cup, a glenosphere, a metaglene and a stem were explanted.An helmet head and a double taper were implanted.